Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 68, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 21, 2011, 10:42 PM EST. It took effect at Nov 22, 2011, 1:00 PM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2011, 10:42 PM EST (03:42 UTC)
- In effect from
- Nov 22, 2011, 1:00 PM EST
- Expired
- Nov 23, 2011, 11:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
820 WHUS73 KIWX 220342 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 PM EST MON NOV 21 2011 LMZ043-046-221145- /O.NEW.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 PM EST MON NOV 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 5 PM EST WEDNESDAY. * WINDS: EAST INCREASING TO 15 TO 25 KNOTS LATE TUESDAY MORNING WITH GUSTS TO 30 KNOTS TUESDAY AFTERNOON. NORTHEAST 20 TO 25 KNOTS TUESDAY NIGHT WITH GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET TUESDAY AFTERNOON...THEN TO 4 TO 8 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
071 WHUS73 KIWX 221014 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 514 AM EST TUE NOV 22 2011 LMZ043-046-221815- /O.CON.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 514 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY. * WINDS: EAST AT 10 TO 20 KNOTS THIS MORNING. BACKING NORTHEAST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. WINDS THEN BACK TO THE NORTH LATE TONIGHT. WINDS SUBSIDING TO 10 TO 15 KNOTS WEDNESDAY MORNING AS THEY CONTINUE TO BACK TO THE NORTHWEST. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 7 FEET TONIGHT AND WEDNESDAY. WAVE SUBSIDING TO 2 TO 4 FEET BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
075 WHUS73 KIWX 221449 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 949 AM EST TUE NOV 22 2011 LMZ043-046-222300- /O.CON.KIWX.SC.Y.0068.111122T1800Z-111123T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 949 AM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY. * WINDS: EAST AT 10 TO 20 KNOTS THIS MORNING. BACKING NORTHEAST AND INCREASING TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. WINDS THEN BACK TO THE NORTH LATE TONIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 7 FEET TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
548 WHUS73 KIWX 222210 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 PM EST TUE NOV 22 2011 LMZ043-046-230615- /O.CON.KIWX.SC.Y.0068.000000T0000Z-111123T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST WEDNESDAY. * WINDS: NORTH NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BECOMING NORTHWEST 10 TO 20 KNOTS WEDNESDAY MORNING. * WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN SUBSIDING TO 3 TO 5 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
464 WHUS73 KIWX 230353 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 PM EST TUE NOV 22 2011 LMZ043-046-231200- /O.EXT.KIWX.SC.Y.0068.000000T0000Z-111123T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1053 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY. * WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING NORTHWEST 10 TO 15 KNOTS OVERNIGHT...CONTINUING NORTHWEST 10 TO 15 KNOTS WEDNESDAY MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 WHUS73 KIWX 230853 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 AM EST WED NOV 23 2011 LMZ043-046-231600- /O.CON.KIWX.SC.Y.0068.000000T0000Z-111123T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 353 AM EST WED NOV 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS: NORTHWEST 5 TO 15 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 8:59 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 21, 8:59 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 859 PM EST MON NOV 21 2011 .UPDATE... SOME EROSION OF LOW CLOUD DECK ACROSS SOUTHERN LOWER MICHIGAN INTO EXTREME NORTHERN INDIANA NOTED EARLY THIS AFTERNOON. SATELLITE IMAGERY EARLY THIS EVENING INDICATES LITTLE OVERALL CHANGE IN POSITION OF NORTHERN EXTENT OF THIS LOW CLOUD DECK RUNNING ROUGHLY FROM KVPZ...TO KGSH...JUST NORTH OF KDFI. SLIGHT VEERING OF LOW LEVEL WINDS IS ANTICIPATED LATE THIS EVENING INTO THE OVERNIGHT AS AN UPPER LEVEL TROUGH CONTINUES TO PULL OUT OF THE ROCKIES INTO THE SOUTHERN PLAINS. A TIGHT LOW LEVEL THETA-E BOUNDARY WILL BEGIN TO ADVECT BACK NORTHWARD OVERNIGHT...AND THUS SHOULD SEE GRADUAL NORTHWARD EXPANSION OF THIS LOW CLOUD DECK ACROSS THE FAR NORTH OVERNIGHT. IN THE MEANTIME...MOSTLY CLEAR TO PARTLY CLOUDY SKIES HAVE ALLOWED TEMPERATURES TO DROP INTO THE MID 30S ACROSS THE FAR NORTH...ALTHOUGH THESE READINGS WILL LIKELY BE CLOSE TO MINS FOR THE NIGHT. JUST SOME MINOR TWEAKS TO SKY COVER AND TEMPS MADE TO ACCOUNT FOR THESE TRENDS...BUT OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST WITH MEASURABLE PRECIP MOST LIKELY HOLDING OFF UNTIL TOWARD 12Z ACROSS THE SOUTH. && .PREV DISCUSSION... /ISSUED 718 PM EST MON NOV 21 2011/ AVIATION... 00Z TAFS...CIG TRENDS AND TIMING PRECIPITATION ONSET WILL BE THE PRIMARY AVIATION FORECAST CONCERNS DURING THIS CYCLE. PERSISTENT LOW CLOUD DECK ACROSS NORTHERN INDIANA...APPARENTLY ENHANCED BY UPWIND LAKE ERIE BOUNDARY LAYER MODIFICATION HAS SLOWLY ERODED ACROSS EXTREME NORTHERN INDIANA EARLIER THIS AFTERNOON LEAVING KSBN WITH SOME JUST CIRRUS. LATEST SATELLITE IMAGERY SUGGESTS THE NORTHERN EDGE OF THIS MVFR DECK EXTENDS FROM NEAR KOXI TO KGSH TO JUST WEST OF KTOL. AS AN UPPER LEVEL TROUGH ACROSS THE ROCKIES EJECTS INTO THE PLAINS TONIGHT...STALLED LOW LEVEL MOISTURE GRADIENT SHOULD BEGIN TO LIFT SLIGHTLY BACK NORTHWARD ACROSS FAR NORTHERN INDIANA EVENTUALLY ALLOWING A RETURN TO MVFR DECK AT KSBN OVERNIGHT. DO NOT SEE MUCH POTENTIAL FOR SIGNIFICANT IMPROVEMENT AT KFWA...WITH TREND TO IFR CIGS EXPECTED LATER TONIGHT AS THIS BOUNDARY LIFTS NORTHWARD. STRONG ISENTROPIC UPGLIDE TO OVERSPREAD NORTHERN INDIANA FROM SOUTH TO NORTH ON TUESDAY MORNING ALLOWING FOR A WIDESPREAD RAIN EVENT. EVEN AFTER THE INITIAL ISENTROPIC LIFT SURGE...STRONGER DEFORMATION FORCING SHOULD MAINTAIN RAIN AT TERMINALS THROUGH THE END OF THE PERIOD. DO NOT ENVISION MUCH IMPROVEMENT AT TERMINALS IN TERMS OF FLIGHT CATEGORY...WITH LIFR CONDITIONS APPEARING TO BE A GOOD POSSIBILITY AT KFWA ON TUESDAY. && PREV DISCUSSION... /ISSUED 304 PM EST MON NOV 21 2011/ SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT... WATER VAPOR IMAGERY AND LATEST RUC ANALYSIS DEPICTING SHORT WAVE ENERGY EJECTING OUT OF THE BASE OF UPPER TROUGH ALONG SW US/MEX BORDER THIS AFTERNOON. THIS WILL QUICKLY MOVE THROUGH THE MORE PROGRESSIVE ZONAL FLOW EAST OF THE MISSISSIPPI AND RESULT IN SFC LOW DEEPENING AND MOVING ALONG THE OHIO RIVER VALLEY ON TUESDAY. FORECAST AREA WILL BE IN THE OVERRUNNING PRECIP NORTH OF THIS SYSTEM MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. PRONOUNCED BACKING OF THE WINDS ALONG THE 300K THETA SFC WILL LEAD TO ENHANCED ISENTROPIC ASCENT OVER THE AREA TUESDAY MORNING...BUT WILL TAKE SOME TIME TO OVERCOME MID LEVEL DRYING...SO HAVE BACKED DOWN A BIT ON POPS IN THE 12-18Z TIMEFRAME OVER THE NORTHERN HALF OF THE CWA. ENTIRE COLUMN WILL THEN QUICKLY SATURATE EARLY TUESDAY AFTERNOON LENDING CREDENCE TO A DEFINITE RAIN EVENT OVER ALL OF THE FORECAST AREA TUESDAY AFTERNOON/EVENING. WHILE AXIS OF HEAVIEST PRECIP EXPECTED TO BE SOUTH OF THE FORECAST AREA...SOUTHERN CWA COULD STILL SEE IN EXCESS OF ONE INCH OF RAIN. SYSTEM TO EXIT THE AREA TUESDAY NITE WITH JUST CHANCE POPS LEFT IN SE CWA AFTER MIDNIGHT. SOUTHERLY TRACK OF SFC LOW WILL KEEP FCST AREA IN COOL EASTERLY FLOW AT LOW LEVELS WHICH WILL HAMPER MIXING DOWN WAA ALOFT...HAVE CUT HIGHS TUE FROM CURRENT FCST MORE TOWARD LATEST MOS GUIDANCE TO BETTER REFLECT THIS THINKING. && LONG TERM... RIDGING SFC AND ALOFT TO BLD IN ACRS THE CWA TO START THE PD ON WED BEHIND DEPARTING SHRT TERM SYS AND APCHG DEEP LYRD TROUGH CROSSING THE ROCKIES FRI. BIGGEST CHG WAS TO BUMP TEMPS CONSIDERABLY THU-SAT AND AGAINST PREVAILING ALLBLEND PROCEDURE WHICH AGAIN TDA WAS BIASED WET AND COOL. OTHERWISE PROBS ABOUND W/POTENTIAL PHASING ISSUED RELEGATED TO SPLIT STREAM FLW ACRS THE WRN US LT WEEK AND NXT WEEKEND. GREATER CONTINUITY LIES W/OP GFS AND ECM/GFS ENSEMBLES AND HAVE GENERALLY FOLLOWED SUGGESTION OF MODEL CONSENSUS THIS AFTN ESP IN LIGHT OF MORE AGREEABLE SLOWING TREND SEEN IN SUBSEQUENT MODEL INTERATIONS SINCE YDA AND DISCUSSED YDA. THUS DROPPED FRI NIGHT PCPN MENTION ALTOGETHER AND NOTCHED W-E GRADIENT FURTHER SAT. REMAINDER ON TRACK ATTM TIED TO PROGGED DEEP MID MS VALLEY CUTOFF LT NXT WEEKEND YET STILL HIGHLY UNCERTAIN W/CONSIDERABLE MODEL SPREAD ALOFT NOT TO MENTION VARIOUS PLACEMENT VAGARIES. THUS WILL HOLD SHORT OF ANY PERCEIVED LIKELY MENTION AT THIS TIME IN LIGHT OF THE UNCERTAINTY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LOGSDON LONG TERM...T AVIATION...MARSILI UPDATE...MARSILI
Hazardous weather outlook, Nov 21, 4:03 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EST MON NOV 21 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-222115- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 403 PM EST MON NOV 21 2011 /303 PM CST MON NOV 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN SHOWERS WILL OVERSPREAD THE AREA ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. LOCALLY HEAVY RAINFALL AMOUNTS TUESDAY INTO TUESDAY NIGHT COULD LEAD TO PONDING OF WATER ON ROADS AND SIGNIFICANT RISES ON AREA CREEKS. AT THIS TIME...THE HEAVIEST RAINFALL IS EXPECTED IN THE SOUTHERN WABASH AND MAUMEE RIVER BASINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-222115- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 PM EST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.